Facebook Pixel
EmpowHER Guest

Could i be pregnant ?

By Anonymous November 27, 2014 - 9:40am
Rate This

Well I just recently switched to Kariva birth control. I am now on the 11th pill. I was on cryselle for 3 months until my doctor switched me to Kariva because of constant nausea. I had unprotected sex(pull-out method) on the 1st day of placebo pills in last pack of Cryselle. I took all the placebo pills. Skipped a day and then started Kariva. I am still nauseous. Cramping in my lower abdominal area and it moves to my back. I also have constant headaches. Could I be pregnant or is it from switching the pills ?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

Sudden and severe headaches are just one reported side effect of Kariva.

Persistent, severe, or recurring headache or dizziness and severe pain or tenderness in the stomach, and sudden severe headache are just a few of reported symptoms of a severe allergic reaction to Cryselle.

Anonymous, please report these symptoms to your gynecologist.


November 27, 2014 - 10:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!